MathSciNet Relay Station
MathSciNet bibliographic data
MR1306932 60H07 (60H10)
Buckdahn, Rainer; Nualart, David Skorohod stochastic differential equations with boundary conditions. Stochastics Stochastics Rep. 45 (1993), no. 3-4, 211–235.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Sun, 20 Aug 2017 23:16:16 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=37542567bcd3dd8255f585058bd65838; path=/; expires=Sun, 08-Jun-2031 23:16:16 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=92 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 5cf Wr6x;9i & I/3 e,$B;; $]C^>fKZowfxs6etI9N?^SO3NG>bk`/kw#9J *o %f8\0bpq4ݣNV$Xk*%eN#>P>4b;$PJ1A pwڃN {%L|ާ5/ P>}0wVA^!5d),Xdi!<#7 ST댲BuFD4bjX:Yb稻!46h j<^EMQNΎF##L255pk00)Pgdu$ށm$#9;bۺ~_wҥz^E;;vWkrX|:CKEX[}`<-'7?lBP\Va_VPlʙ)%,됍Ho7'l3T&Q1}'! `ąMN9:p :k)j̰9Ks5/9Q&tq@5"8CceVi "!m~j f(̔3j(pPߍw~_!5R@ / Իݶ F̅uk~k]x6%ksmp5)'v(#8%s4 >Wy/5iLF-=b=,nha9Q~=dxӏ/ qm<̵->+:{U1-IwDɰ: aH6*jcy(] sKm "j dJaՊ Da ^SNp^3Xx)Q gA9f ʚq3 S3{O[0s+zFb.9I1B6W۰ːQ|zAq5kLMg=05CR*RNK9!}mj~[&fs~v룑sQliX].otZqt wʺ >1k'*[ a_/ٲډySy9ge#EJI|Yъ(4ņ#)/>ӛ/?=> a չK> 0